# SDR 2007UALA03683

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 47,554 hours, 9,083 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER APU; STATUS MESSAGE RECEIVED.   10-5-07   REPLACED APU BATTERY CHARGER, BATTERY, AND CARD M24406A4 IN PANEL P310,  OP CHECKS OK.
